American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62M20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] I. I. Dubovets’ka and M. P. Moklyachuk. Extrapolation of periodically correlated stochastic processes observed with noise. Theor. Probability and Math. Statist. 88 (2014) 67-83.
Abstract, references, and article information   
View Article: PDF

[2] M. M. Luz and M. P. Moklyachuk. Interpolation of functionals of stochastic sequences with stationary increments. Theor. Probability and Math. Statist. 87 (2013) 117-133.
Abstract, references, and article information   
View Article: PDF

[3] I. I. Dubovets′ka and M. P. Moklyachuk. Filtration of linear functionals of periodically correlated sequences. Theor. Probability and Math. Statist. 86 (2013) 51-64.
Abstract, references, and article information   
View Article: PDF

[4] Laurent E. Calvet and Adlai J. Fisher. Extreme Risk and Fractal Regularity in Finance. Contemporary Mathematics 601 (2013) 65-94.
Book volume table of contents   
View Article: PDF

[5] I. I. Dubovets’ka, O. Yu. Masyutka and M. P. Moklyachuk. Interpolation of periodically correlated stochastic sequences. Theor. Probability and Math. Statist. 84 (2012) 43-56.
Abstract, references, and article information   
View Article: PDF

[6] M. P. Moklyachuk and O. Yu. Masyutka. On the problem of filtration for vector stationary sequences. Theor. Probability and Math. Statist. 75 (2007) 109-119. MR 2321185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. P. Moklyachuk and O. Yu. Masyutka. Interpolation of multidimensional stationary sequences. Theor. Probability and Math. Statist. 73 (2006) 125-133. MR 2213847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On tractability of weighted integration over bounded and unbounded regions in $\mathbb{R}^s$. Math. Comp. 73 (2004) 1885-1901. MR 2059741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ping Zhang and Paul Shaman. Assessing prediction error in autoregressive models . Trans. Amer. Math. Soc. 347 (1995) 627-637. MR 1277143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] George Cybenko. A general orthogonalization technique with applications to time series analysis and signal processing . Math. Comp. 40 (1983) 323-336. MR 679449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1